# SDR DALA2018013100585

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 48,427 hours, 33,760 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Rig
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRED TO RELEASE THE COMPLETELY RIGGED TAILCONE IS 30+/- 5LBS. THE TAIL CONE IS OUT OF RIG AND RELEASING TOO EARLY USING THE INSIDE TAIL CONE RELEASE HANDLE. CHECKED & ADJUSTED TAILCONE RIG REF AMM 53-52-01. CHECK IS NOW WITHIN LIMITS.
